Indonesian Journal of Mathematics Education

Indonesian Journal of Mathematics Educations is a scientific journal published by Mathematics Education Study Program, Faculty of Education and Teacher Training, Universitas Tidar.  IJOME publishes the research issues on mathematics and mathematics education, could be experiments, research and development, or class action research. This journal is published twice a year in April and October. Every submitted article will be reviewed by reviewers and uses a double-blind review process.

Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 3, No 1 (2020): Indonesian Journal of Mathematics Education

Table of Contents

Articles

Wanda Nugroho Yanuarto
PDF
1-7
10.31002/ijome.v3i1.2324 | Abstract views : 95
Ahmad Mukhibin, Wulan Izzatul Himmah
PDF
8-14
10.31002/ijome.v3i1.2242 | Abstract views : 107
Leomarich F Casinillo
PDF
15-22
10.31002/ijome.v3i1.2282 | Abstract views : 163
Dafid Slamet Setiana, Rusgianto Heri Santosa
PDF
23-30
10.31002/ijome.v3i1.2331 | Abstract views : 117
Aprilia Nurul Chasanah, Arief Budi Wicaksono
PDF
31-36
10.31002/ijome.v3i1.2329 | Abstract views : 99
Anik Yuliani
PDF
37-43
10.31002/ijome.v3i1.2272 | Abstract views : 64